# SDR AWXA200301088

- Difficulty date: September 4, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-16 CHECK THE LT WING INBOARD AILERON ATTACH HINGE SUPPORT WEB WAS FOUND CHAFED. MAINTENANCE CUTOUT CHAFED AREA OF LT WING INBOARD AILERON ATTACH HINGE SUPPORT WEB; FABRICATED A SPLICE REPAIR; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13, PG. 1-5, FIG. 1.
